# SDR SWAA061968

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 33,164 hours, 27,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 65659725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT FLOOR MOUNTS CORRODED.  REMOVED AND REPLACED FLOOR MOUNTS PER SRM.
